Distance theorems for code pairs

J.H. van Lint

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Citation (Scopus)
79 Downloads (Pure)
Original languageEnglish
Title of host publicationProceedings Third International Conference on Combinatorial Mathematics (New York, USA, June 10-14, 1985)
EditorsG.S. Bloom, R.L. Graham, J. Malkevitch
Place of PublicationNew York
PublisherNew York Academy of Sciences
Pages421-424
ISBN (Print)0-89766492-2
DOIs
Publication statusPublished - 1989

Publication series

NameAnnals of the New York Academy of Sciences
Volume555
ISSN (Print)0077-8923

Cite this